# SDR USAA970344

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 41,331 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-1 CHECK VISUAL, VERIFIED WITH HFEC INSPECTION, FOUND 2 INCH CRACK IN SKIN STATION 727A AT STRINGER 18R.  INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3.  (M)
